Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera and ANGER

Posted by Bill LL on January 5, 2004, at 15:31:51

In reply to Re: Strattera and ANGER riddlemethis, posted by Dinah on January 4, 2004, at 19:24:07

It's definitely not supposed to happen. Maybe give it a little more time if you can tolerate that. Then, if it's still bad, it might not be the right drug for you.

> Originally posted by riddlemethis 1/4/04
>
> > I've been on Strattera for a few weeks now and I've noticed that I'm terribly irritable. I'm not exacly a mellow person to begin with, have always been angry in general, but since I've been taking Strattera, that anger has morphed into hysterical rage. Granted, the situation I came from (which drove me to get help in the first place) was one where people treated me terribly. In the past, although I got angry, i was able to control it. Control is becomming harder and harder, though, as the anger builds. Is it an adverse reaction??Or maybe this was supposed to happen. Maybe the medication is working as planned. I'm finally able to think clearly and see things clearly, as they are, and they're horrible, so I'm angrier in general??? sigh Has anyone else experienced this?
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bill LL thread:296473
URL: http://www.dr-bob.org/babble/20040105/msgs/296810.html